# SDR FDEA201708052120

- Difficulty date: August 5, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 86,692 hours, 36,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 2043
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGANCY LIGHT TEST, RECEIVED EMERGANCY LGHT BATTERY 1 LOW.   REMOVED AND REPLACED THE POWER SUPPLY IAW MM 33-51-01-4. OPS GOOD.
